Top 10 Cold and Flu Medicine for Adults Liquid – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

2 ct. of 8 fl. oz, Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine

#ad
Tylenol #ad - Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.

The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & body aches & chest congestion, head & sore throat. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs.

Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime formula also contains doxylamine succinate, an antihistamine.
BrandTylenol #ad
ManufacturerMcNeilConsumerandSpecialtyPharm #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches

2. Amazon Basic Care

#ad

Night Time Cherry, Pain Reliever, 12 Fl.Oz, Amazon Basic Care Nighttime Cold and Flu Relief

#ad
Amazon Basic Care #ad - Gluten free: this product is gluten Free. Compare to the active ingredients of Vicks NyQuil Cold & Flu. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine.

Does not contain pseudoephedrine; contains 10% ALCOHOL. Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.55 mg. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight12 ounces
Width2.5 Inches

3. Vicks

#ad

Flu, Green & Red, Cold, Maximum Strength, and Congestion Day and Night Relief, Cough, Vicks DayQuil and NyQuil Severe, Sore Throat, 48 Count 32 DayQuil + 16 NyQuil, Fever

#ad
Vicks #ad - Pain relief & fever reducer. Smallest branded, maximum strength daytime liquicaps. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.

Maximum strength cold & flu relief. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day.

Our smallest most powerful nighttime liquicap. Nyquil severe relieves your sneezing, and cough, sore throat, fever, headache, runny nose, minor aches & pains, so you can get the rest you need. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, and congestion, fever, sore throat, day or night.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

4. Mucinex

#ad

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Maximum Strength All in One Multi Symptom Relief for Congestion, Headache,Cough and Reduces Fever, Sore Throat, 12 fl oz

#ad
Mucinex #ad - Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, fever, body pain & headache, sneezing, nasal congestion that leads to stuffy nose, runny nose and sore & itchy throat. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.

Trust mucinex: mucinex is the no. 1 cold & cough brand doctors Trust for Themselves & Their Families. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus. Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, sinus pressure, nasal & sinus congestion that can cause mucus buildup, fever, body pain & headache and sore throat. Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

5. Amazon Basic Care

#ad

Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Nasal Decongestant, Pain Reliever and Fever Reducer, 12 Fluid Ounces, Antihistamine and Cough Suppressant

#ad
Amazon Basic Care #ad - Effective: relieves minor aches and pains, fever, sneezing, nasal congestion and sinus pressure, runny nose & cough. Active ingredients: this cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, and dextromethorphan HBr to help relieve cold and flu symptoms.

Maximum strength: amazon basic care vapor ice Nighttime Severe Cold & Flu contains maximum strength liquid medicine to say good night to cold and flu symptoms and get the rest you need. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow. Cold and flu medicine: amazon basic care Vapor Ice Nighttime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor. Compare to vicks nyQuil Severe+ VapoCOOL active ingredients. For adults.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches

6. Amazon Basic Care

#ad

Cough, 12 Fluid Ounces, Chest Congestion, Fever, Pain, Nasal Congestion, Amazon Basic Care Severe Daytime Cold and Flu Relief, Maximum Strength Liquid Cold Medicine; Relieves Aches, Sore Throat

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu. Nasal decongestant: this cold medicine relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu.

The active ingredients are acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant & phenylephrine HCl nasal decongestant. Multi-symptom, maximum strength cold and flu relief: temporarily relieves common cold and flu symptoms such as headache, fever, sore throat, sinus pressure, nasal and sinus congestion, minor aches and pains, cough and chest congestion.

Compare to the active ingredients in Vicks DayQuil Severe Cold & Flu. Cough suppressant & expectorant: this cold and flu medicine temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

7. Mucinex

#ad

Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid for Multi-Symptom Relief, 6 Fl Oz Pack of 2

#ad
Mucinex #ad - Mucinex nightshift cold & flu relieves headache, Body Pain, Fever, Sneezing, Coughing, Sore Throat, Runny Nose. Fights your worst symptoms so you can sleep great and wake up human. Active ingredients; in each 20 ml maximum strength mucinex fast-max severe congestion & cough: Dextromethorphan HBr 20 mg Purposes Cough suppressant ; Guaifenesin 400 mg Purposes Expectorant ; Phenylephrine HCl 10 mg Purposes Nasal decongestant.

Maximum strength mucinex fast-max severe congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus. Use as directed. Usage information; adults and children 12 years and older ; liquid ; 20 ml in dosing cup provided every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE.

Active ingredients; in each 20 ml mucinex nightshift cold & flu; acetaminophen 650 mg purposes Pain reliever/fever reducer ; Dextromethorphan HBr 20 mg Purposes Cough suppressant ; Triprolidine HCl 2. 5 mg purposes Antihistamine.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight1 Pounds
Width5.01 Inches

8. Vicks

#ad

Berry Flavor, and Congestion Relief, Vicks DayQuil and NyQuil SEVERE, Fever, Cold and Flu Relief, Day and Night Relief, 12 FL OZ Day and Night Pack, Liquid Cough, Sore Throat

#ad
Vicks #ad - Dayquil severe non-drowsy, cough due to minor throat and bronchial irritation, DAYTIME RELIEF. Maximum strength cold & flu relief. Temporarily relieves common cold & flu symptoms, headache, minor aches and pains, including cough due to minor throat and bronchial irritation, sore throat, fever, runny nose and sneezing so you can sleep.

Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, sore throat, such as cough, fever, and congestion, day or night. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Temporarily relieves common cold & flu symptoms, including nasal congestion, sore throat, minor aches & pains, headache, and fever. Nyquil nighttime relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Weight0.49 Pounds
Width5.38 Inches
Part Number323900017788
ModelNA

9. Good Sense

#ad

Cold and Flu Liquid, Cherry Flavor, GoodSense Nighttime Cold and Flu Relief

#ad
Good Sense #ad - Does not contain Pseudoephedrine; contains 10% Alcohol. They all combine to create an effective cold and flu medicine. Cold and flu relief liquid: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.

Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.

5 mg. This cold remedy relieves cold and flu symptoms so you can rest. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.08 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400

10. Vicks

#ad

Day & Night Relief, 24 NyQuil, Sore Throat, Cold & Flu Relief, Cough, Vicks DayQuil & NyQuil LiquiCaps, & Congestion Relief, 72 LiquiCaps 48 DayQuil, Fever

#ad
Vicks #ad - Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil non-drowsy, multi-symptom daytime relief. Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Temporarily relieves common cold & flu symptoms, sore throat, including nasal congestion, minor aches & pains, cough due to minor throat and bronchial irritation, headache, and fever.

Temporarily relieves common cold & flu symptoms, headache, minor aches and Pains, sore throat, fever, including cough due to minor throat and bronchial irritation, runny nose and sneezing so you can sleep. Nyquil nighttime relief. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Width3 Inches
Part Number980131133
ModelNo Model